MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ PREVAIL¿ IMPLANT 6/5 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ PREVAIL¿ IMPLANT 6/5 X 15MM; DENTAL IMPLANT
Model Number XIITP6515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented to office stating implant placed causing ringing in his ears.Removed and grafted patient will return in 6 months for cbct.Tooth 8.Symptoms as a result of the event: other: ringing in his ears.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One osseotite tapered certain prevail implant 6/5 x 15mm (xiitp6515) was returned for investigation.Visual evaluation of the as returned implant identified signs of use but no apparent signs of malfunction.The device could not be functionally tested for the reported failure/medical event.Measurements were taken and the device was determined to be within specification.No pre-existing conditions were noted in the per.The reported device had been placed on tooth # 8 (universal) for approximately 1 week.X-ray or picture images were not provided.Appropriate documentation was reviewed.Dhr review for the lot (2020071270) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event after implantation of the device.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.All sterilization activities were conducted with no nonconformities per sterilization record (op#0210).Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products within specifications.Complaint history review was performed for the reported lot number (2020071270) for similar events and no other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.The reported event could not be verified as the exact details of event and patient physiological/anatomical conditions were unverifiable.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ PREVAIL¿ IMPLANT 6/5 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15699176
Report Number0001038806-2022-01655
Device Sequence Number8229381
Product Code DZE
UDI-Device Identifier00844868022237
UDI-Public(01)00844868022237(17)250914(10)2020071270
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/14/2025
Device Model NumberXIITP6515
Device Catalogue NumberXIITP6515
Device Lot Number2020071270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale